# SDR SWAA2020102926793

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 38,106 hours, 23,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY & FWD SERVICE DOOR LEVER EMERGENCY EXIT LIGHT LENS MISSING DIRECTIONAL ARROW.  R & R FWD ENTRY & FWD SERVICE DOOR EMERGENCY EXIT LIGHT LENS, REF AMM 33-51-01, OPERATIONS GOOD.
